# SDR SWAA2024052178144

- Difficulty date: April 22, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 318-342 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED THRESHOLD SUPPORT ANGLE BS318 - BS342 LBL60 WL208.<[01] REMOVED AND REPLACED FED THRESHOLD SUPPORT ANGLE LBL 60 WL 208 IAW SRM 51-40-02 AND DWG 141A8110.;[02] UPDATED CORRECTIVE ACTION #1 REMOVED AND REPLACED FED THRESHOLD SUPPORT ANGLE LBL 60 WL 208 IAW SRM 51-40-02 AND DWG 141A8110 ID: 0008 REV: A.
